Author: Sorting Last Post on Top Message:
DESCHROMA Posts: 195
7/26/13 8:42 P

I quit BCP because of the headaches, so kinda opposite issue. Changes in hormones can absolutely affect things like headaches, fatigue, sex drive, bloating, and all that other good stuff.

A month is a long time to be suffering. I would go back to your doc and see what they can do to help you. Feel better soon!!! ^_^ And good job with your goals!!

AZULVIOLETA6 SparkPoints: (66,733)
Fitness Minutes: (74,443)
Posts: 3,293
7/26/13 8:04 P

There shouldn't be any kind of withdrawl from BCP, but obviously stopping them causes a change in your hormone levels.

I had the opposite experience--being on BCP increased my migraines quite a bit and I had fewer headaches when I stopped them.

You need to mention this to your GYN.

Exercise increases blood flow--it will only help with your headaches. Make sure that you are very well hydrated too--that can also improve the situation.

DRAGONCHILDE SparkPoints: (60,581)
Fitness Minutes: (15,172)
Posts: 9,707
7/26/13 7:13 P

I would think that would be a question best asked of your doctor or pharmacist. :)

YLORSE SparkPoints: (304)
Fitness Minutes: (90)
Posts: 71
7/26/13 5:52 P

I just got off the pill a month ago and I just started having headaches everyday. It is making it hard to talk myself into exercising. I hope this goes away soon. Has anyone ever had this happen? I know there are sometimes "withdrawal" symptoms especially if you have been on them for 10 years but is this a part of it?
Thank you for any help. I have one more size to lose and need to exercise.

Page: 1 of (1)  




Other Fitness and Exercise Topics:

Topics: Last Post:
Personal Training...worth it? 10/17/2015 8:24:41 AM
Rowing Machine 1/19/2016 5:51:25 PM
Trying to lose weight but gaining with ST 3/10/2016 5:04:34 PM
lunges and squats 3/26/2016 1:17:37 AM
Calculating calories burned? 3/17/2016 9:31:49 AM